Jump to content

Just wanted to say Hello


carlacat
 Share

Recommended Posts

I'm so tired of having to eat and take salt pills. Yeak....It seems also when I take my proamatine(Doc lowered it from 2.5 to half a pill) I get so tired after it wears off and have to take nap. Wonder why this is?? I have an appt in Nov when my neuro and cardio in Cleveland. Everyone take care

Carlacat

Link to comment
Share on other sites

I'm sure it's rough to have to take salt pills, I know I am not a huge fan of salt, and I literally have to dump it on everything now (yuck!!!). I wonder if the Pro-Amatine is making you so tired because once it wears off, your body is once again working double time to try to pump blood upwards? I know that is one reason why POTS patients suffer from fatigue- our bodies are just in overdrive all the time!! My doctor once told me that what our bodies are going through sitting or standing is what a normal person experiences when walking fast or jogging. Just a thought!!

Link to comment
Share on other sites

Welcome Carla!!

I think I've talked to you on another board about salt - lol!!! Are you still able to find salt pills? I liked them so much better than table salt, but apparently Eli Lilly discontinued the only kind I could find around here, so I'm stuck with the table salt!! Where do you get yours?

I couldn't tolerate Proamatine as it increased my tachycardia so I can't help you with that.

Nice to hear from ya,

Elaine

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...